IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 976 
Small font sizeDefault font sizeIncrease font size
Navigate Here
  »   My Preferences 
  »   Manuscript submission

 


This article has been cited by
1Markedly increased ocular side effect causing severe vision deterioration after chemotherapy using new or investigational epidermal or fibroblast growth factor receptor inhibitors
Eunhae Shin,Dong Hui Lim,Jisang Han,Do-Hyun Nam,Keunchil Park,Myung-Ju Ahn,Won Ki Kang,Jeeyun Lee,Jin Seok Ahn,Se-Hoon Lee,Jong-Mu Sun,Hyun Ae Jung,Tae-Young Chung
BMC Ophthalmology.2020;20(1)
[DOI]
2Œdèmes inflammatoires et scléreux des membres inférieurs sous pémétrexed
M. Sarrazin,M. Levavasseur,A. Fadin,F. Dezoteux,D. Staumont-Sallé
Annales de Dermatologie et de Vénéréologie.2020;20(1)
[DOI]
3Pemetrexed
M. Sarrazin,M. Levavasseur,A. Fadin,F. Dezoteux,D. Staumont-Sallé
Reactions Weekly.2017;1633(1)586
[DOI]
4Pemetrexed
Brad G. Smith
Reactions Weekly.2019;1633(1)377
[DOI]
5Œdème palpébral induit par le pemetrexed (Alminta®)
A. Badaoui,E. Mahé
Annales de Dermatologie et de Vénéréologie.2018;145(12)769
[DOI]
Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow